Buscar

 

RI UFLA (Universidade Federal de Lavras) >
DEX - Departamento de Ciências Exatas >
DEX - Artigos publicados em periódicos >

Please use this identifier to cite or link to this item: http://repositorio.ufla.br/jspui/handle/1/12261

Title: A bayesian shrinkage approach for AMMI models
???metadata.dc.creator???: Silva, Carlos Pereira da
Oliveira, Luciano Antonio de
Nuvunga, Joel Jorge
Pamplona, Andrezza Kéllen Alves
Balestre, Marcio
Keywords: Bayesian shrinkage
AMMI model
Linear-bilinear models
Plant breeding programs
Publisher: Public Library of Science
Issue Date: 9-Jul-2015
Citation: SILVA, C. P da et al. A bayesian shrinkage approach for AMMI models. Plos One, San Francisco, v. 10, n. 7, p. 1-27, July 2015.
Abstract: Linear-bilinear models, especially the additive main effects and multiplicative interaction (AMMI) model, are widely applicable to genotype-by-environment interaction (GEI) studies in plant breeding programs. These models allow a parsimonious modeling of GE interactions, retaining a small number of principal components in the analysis. However, one aspect of the AMMI model that is still debated is the selection criteria for determining the number of multiplicative terms required to describe the GE interaction pattern. Shrinkage estimators have been proposed as selection criteria for the GE interaction components. In this study, a Bayesian approach was combined with the AMMI model with shrinkage estimators for the principal components. A total of 55 maize genotypes were evaluated in nine different environments using a complete blocks design with three replicates. The results show that the traditional Bayesian AMMI model produces low shrinkage of singular values but avoids the usual pitfalls in determining the credible intervals in the biplot. On the other hand, Bayesian shrinkage AMMI models have difficulty with the credible interval for model parameters, but produce stronger shrinkage of the principal components, converging to GE matrices that have more shrinkage than those obtained using mixed models. This characteristic allowed more parsimonious models to be chosen, and resulted in models being selected that were similar to those obtained by the Cornelius F-test (α = 0.05) in traditional AMMI models and cross validation based on leave-one-out. This characteristic allowed more parsimonious models to be chosen and more GEI pattern retained on the first two components. The resulting model chosen by posterior distribution of singular value was also similar to those produced by the cross-validation approach in traditional AMMI models. Our method enables the estimation of credible interval for AMMI biplot plus the choice of AMMI model based on direct posterior distribution retaining more GEI pattern in the first components and discarding noise without Gaussian assumption as requested in F-based tests or deal with parametric problems as observed in traditional AMMI shrinkage method.
URI: http://repositorio.ufla.br/jspui/handle/1/12261
???metadata.dc.language???: en_US
Appears in Collections:DEX - Artigos publicados em periódicos

Files in This Item:

File Description SizeFormat
ARTIGO_A Bayesian shrinkage approach for AMMI models.PDF4.76 MBAdobe PDFView/Open

This item is licensed under a Creative Commons License
Creative Commons

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


View Statistics

 


DSpace Software Copyright © 2002-2010  Duraspace - Feedback